Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the extreme eigenvalues of Toeplitz operators of the Hankel type II


Author: J. R. Davis
Journal: Trans. Amer. Math. Soc. 116 (1965), 267-299
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1965-0188789-4
MathSciNet review: 0188789
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi et al., Higher transcedental functions, Vol. II, McGraw-Hill, New York, 1953.
  • [2] I. I. Hirschman, Jr., Variation diminishing Hankel transforms, J. Analyse Math. 8(1960/61), 307-336. MR 0157197 (28:433)
  • [3] -, Extreme eigenvalues of Toeplitz forms associated with Jacobi polynomials, Pacific J. Math. 14(1964), 107-161. MR 0161183 (28:4391)
  • [4] M. Kac, W. L. Murdock, and G. Szegö, On the eigen-values of certain Hermitian forms, J. Rational Mech. Anal. 2(1953), 767-800. MR 0059482 (15:538b)
  • [5] S. V. Parter, Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations, Trans. Amer. Math. Soc. 99(1961), 153-192. MR 0120492 (22:11245)
  • [6] -, On the extreme eigenvalues of truncated Toeplitz matrices, Bull. Amer. Math. Soc. 67(1961), 191-196. MR 0123183 (23:A512)
  • [7] -, On the extreme eigenvalues of Toeplitz matrices, Trans. Amer. Math. Soc. 100(1961), 263-276. MR 0138981 (25:2421)
  • [8] F. Riesz and B. Sz-Nagy, Leçons d'analyse fonctionnelle, 3ième éd., Gauthier-Villars, Paris, 1955. MR 0068139 (16:837b)
  • [9] E. C. Titchmarsh, Hankel transforms, Proc. London Math. Soc. 45(1922), 458-474.
  • [10] G. N. Watson, A treatise on the theory of Bessel functions, 2nd ed., Cambridge, 1962.
  • [11] H. Widom, On the eigenvalues of certain Hermitian operators, Trans. Amer. Math. Soc. 88(1958), 491-522. MR 0098321 (20:4782)
  • [12] -, Stable processes and integral equations, Trans. Amer. Math. Soc. 98(1961), 430-439. MR 0121882 (22:12611)
  • [13] -, Extreme eigenvalues of translation kernels, Trans. Amer. Math. Soc. 100(1961), 252-262. MR 0138980 (25:2420)
  • [14] -, Extreme eigenvalues of N-dimensional convolution operators, Trans. Amer. Math. Soc. 106(1963), 391-414. MR 0145294 (26:2825)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0188789-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society